# SDR 2001UALA00365

- Difficulty date: March 29, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N311UA
- Make and model: Boeing 737322
- Aircraft serial: 23672
- Aircraft time: 41,146 hours, 21,768 cycles
- Engine: Ge CFM56*
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 1016 RBL 17 TO RBL 37 HAS CORROSION ON THE FLOORBEAM.  FLOOR BEAM REPAIRED.  MAJOR REPAIR ACCOMPLISHED.
